# SDR EIA2003130

- Difficulty date: October 20, 2003
- Submitted: October 28, 2003
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 91,805 hours, 21,398 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING UPPERCHORD OF FIX TRAILING EDGE PANEL SUPPORT BEAM SPAR APPROX WBL 235.2-445 CORRODED.  REMOVED DAMAGE, NDT AREA, FABBED AND INSTALLED REPAIR IAW ECRA 482-57-184-2
